MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ TORIC SINGLEPIECE IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ TORIC SINGLEPIECE IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number SN6AT6
Medical Device Problem Code Material Opacification (1426)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 01/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced blurry vision, low visual acuity.The ophthalmological examination detected the opacity.Additional information has been requested; however, further information has not been received.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information received and stated that, the new procedure was not scheduled yet.

Brand Name
ACRYSOF IQ TORIC SINGLEPIECE IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key13636626
Report Number1119421-2022-00376
Device Sequence Number19386654
Product Code MJP
UDI-Device Identifier00380652274050
UDI-Public00380652274050
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2016
Device Model NumberSN6AT6
Device Catalogue NumberSN6AT6.060
Device Lot Number12018603
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2022
Supplement Date Received by Manufacturer03/07/2022
Initial Report FDA Received Date03/01/2022
Supplement Report FDA Received Date03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2011
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale